MAUDE Adverse Event Report: CONVENTUS FLOWER ORTHOPEDICS CORTEX SCREW, 3.5MM X 46MM, T15, FLEX-THREAD¿; NON-LOCKING BONE SCREW

CONVENTUS FLOWER ORTHOPEDICS CORTEX SCREW, 3.5MM X 46MM, T15, FLEX-THREAD¿; NON-LOCKING BONE SCREW
Model Number 8428-46-S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dr.(b)(6) first drilled longer path lengths for screw insertion, as he had planned to insert longer screws.After determining that these screws were too long, he decided to implant shorter screws in the same hole.
 
Event or Problem Description
The event included the backing out of two non-locking cortex screws, which was discovered using x-ray 26 days post-implantation.A revision surgery is scheduled to be performed on (b)(6) 2021.This event is associated with the same patient and surgical procedure as described in mdr 3009996260-2021-00015.

Brand Name
CORTEX SCREW, 3.5MM X 46MM, T15, FLEX-THREAD¿
Common Device Name
NON-LOCKING BONE SCREW
Manufacturer (Section D)
CONVENTUS FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
Manufacturer (Section G)
ODYSSEY MEDICAL TECHNOLOGIES (CONTRACT MANUFAC.)
2975 brother blvd
barlett TN 38133
Manufacturer Contact
amanda pentecost
100 witmer rd.
ste 280
horsham, PA 19044
2153234029
MDR Report Key12861935
Report Number3009996260-2021-00016
Device Sequence Number11841621
Product Code HSB
UDI-Device Identifier00840118117289
UDI-Public00840118117289
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K202858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8428-46-S
Device Catalogue Number8428-46-S
Device Lot Number2106321883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American